MathSciNet Relay Station
MathSciNet bibliographic data
MR1825457 17B37 (16W30 81R50)
Qingzhong, Ji; Dingguo, Wang; Xiangquan, Zhou Finite-dimensional representation of quantum group $U_q(f(K))$. East-West J. Math. 2 (2000), no. 2, 201–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement